# SDR SWIA202163837

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 1/16/2022)   REPLACED AFT CARGO DOOR LOWER SILL REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND DWG MM670-35085 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
